Solpadeine Plus Soluble Tablets - 32 tablets

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product. Please note that you must be in to sign for this delivery. We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled. Please ensure your contact details are correct before ordering this medicine.

Solpadeine Plus Soluble Tablets are for the short term treatment of acute moderate pain when other painkillers have not worked. Wait at least four hours after taking any other painkiller before you take this medicine.

For:

  • Migraine
  • Headache
  • Dental Pain
  • Period Pain
  • Backache
  • Rheumatic Pain
  • Strains & Sprains
  • Sciatica

How to Use

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY BEFORE TAKING THESE TABLETS.

For oral use.
The tablets must be dissolved in water before taking.
Adults and children 12 years and over: take 2 tablets dissolved in a tumbler of water every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.
Do not give to children under 12 years of age.

Hazards and Cautions

WARNING: DO NOT EXCEED THE STATED DOSE.
Immediate medical advice should be sought in the event of an overdose, even if you feel well.

  • If you need to take this medicine continuously for more than 3 days you must see your doctor or pharmacist.
  • This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

All children under 18 years who undergo an operation to remove their tonsils or adenoids for obstructive sleep apnoea should not take codeine

DO NOT TAKE

Contains Paracetamol - Do not take with any other paracetamol-containing products.
Do not take if you are breast feeding.

CONSULT YOUR DOCTOR

  • Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicine or are pregnant.
  • If symptoms persist consult your doctor.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Do not store above 30ºC.

For professional advice on medicines consult your pharmacist.

Age Restriction

You must be at least 16 years old to purchase this product.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Suitable For

Adults and children aged 12 years and over

Ingredients

sorbitol (E420). Sodium content 854mg per dose. See leaflet for further advice.


Patient information leaflet

Order today, collect in store tomorrow

You can now order even later from our wide range of products, and collect from 2300 stores the very next day.

Download the Boots app

Download the Boots app and enjoy fantastic personalised offers, tailored just for you.

Save for later

Solpadeine Plus Soluble Tablets - 32 tablets

4676998

0.0 out of 0 based on 0 user reviews Period pain

£5.49 or 549 points

32 TAB £0.17 per 1TAB

5.49

Solpadeine Plus Soluble Tablets: fast-acting, triple action Pharmacy formula. Can cause addiction. Use for 3 days only. Each effervescent tablet contains the active ingredients paracetamol 500mg, Codeine Phosphate Hemihydrate 8mg, Caffeine 30mg

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children aged 12 years and over

Active ingredients

Paracetamol ,Codeine Phosphate ,Caffeine

Collect 20 points with this purchase

  • Our partner sites

  • Boots WebMD Macmillan